# SDR ABXA9800977

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 975494941
- Condition: Cracked
- Location: Bs 1120-1140
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1120 TO 1140 AT STRINGER 33R, INTERCOSTAL HAS HEAVY CORROSION AND CRACKING.  REPAIRED IAW DWG 9754949 AND DC8 SRM 51-1-20D, 51-3-0, AND 51-1-8.
